MathSciNet Relay Station
MathSciNet bibliographic data
MR2738325 (2011i:35057) 35J57 (35B45 35B65 35J92)
Duzaar, Frank; Mingione, Giuseppe Local Lipschitz regularity for degenerate elliptic systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), no. 6, 1361–1396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement